# SDR IPXA09557012

- Difficulty date: July 24, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REF DMI D387021 FUSELAGE FRAME / FAIL-SAFE CHORD TRANSFERRED FROM LOG PAGE 054953 ITEM 2.  REPAIRED PER ATS ER 09-3770 AND IPXA EO B757-5310-34581A.
